Skip to content
My WebMD Sign In, Sign Up
mouth ulcers with Methotrexate and Actemra
avatar
chboal posted:
I am on 5mg of folic acid and continue to get very painful mouth ulcers after using the injectable form of methotrexate for 2-3 wks. Does anyone else have this problem? Any suggestions? I am also on Actemra and it has been 2-3 mo and I feel maybe 20% better but not much. Anyone else have experience with Actemra? Thanks
Reply
 
avatar
allie_bf responded:
You're on a pretty good amount of folic acid so I'd be less inclined to "blame" the methotrexate (which doesn't usually take full effect that quickly) and more inclined to consider the Actemra. Be sure to let your rheumatologist know about the mouth ulcers, and see what he/she thinks.
 
avatar
mike201 responded:
Hi There
Actemra is a very complex drug. I am on my 13th month and yes I did have strange ulcers which have now passed after about three months. I am about 50% better with the drug which is wonderful. I also take MTX and other drugs. If your weight is around 70 kilos, your MTX dose is higher than 0.3 injectable then you are probably on a low does re Folate. Better check with your doctor. Try and exercise as much as possible and perhaps consider a diet change .. Bye


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Rheumatoid Arthritis infographic
Rheumatoid Arthritis is a debilitating condition that can cause inflammation and pain in the joints . In this infographic you will be ... More
Was this Helpful?
2 of 5 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.